# SDR JJBA20251010040

- Difficulty date: September 17, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Waste Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF4, CORROSION FOUND ON TOILET WASTE VALVE SUPPORT BTW FR 60-61 AND BTW STR 18R-20R. CF4, ON TOILET WASTE CUP BTW FR 60-61 AND BTW STR 18R-20R IS OUT OF LIMIT. TOILET CUP REMOVED AND INSTALLED.
